# SDR HNAA2016121300390

- Difficulty date: December 12, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 52,835 hours, 63,012 cycles
- System (JASC): 2422 · AC Inverter
- Part: Warning Light
- Condition: False Activation
- Location: Ac Buss
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT AC BUSS CAUTION LIGHT ILLUMINATED INFLIGHT ALONG  WITH THE ASSOCIATED CAUTION LIGHTS.   CYCLED AC GENERATOR SWITCH.  GROUND RAN AIRCRAFT C/N/D. AC SYSTEM OPERATES NORMAL. OK FOR SERVICE.
